# SDR JJBA20120727018

- Difficulty date: July 27, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 27,585 hours, 38,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION GROUND MAINTENANCE CREW OBSERVED THE OVERHEAD CEILING EMERGENCY LIGHT AT ROW 1 AS INOPERATIVE.  MAINTENANCE CREW R & R THE LIGHT BULB.  AN OPS CHECK PRODUCED SATISFACTORY RESULTS AND THE ACFT WAS RETURNED TO SERVICE.
